# SDR ABXA9900664

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9918617
- Condition: Cracked
- Location: Bs 699
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STATION 699 LEFT MAIN FRAME CRACKED.  REPAIRED CRACK IAW ABX REA D953-32765MR.
